Reversible central nervous system toxicity associated with high-dose chlorambucil in autologous bone marrow transplantation for ovarian carcinoma.

N. Ciobanu, C. Runowicz, Rasim A. Gucalp, M. Frank, V. Charuvanki, D. Kaufman, P. H. Wiernik

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1324-1325
Number of pages2
JournalCancer Treatment Reports
Volume71
Issue number12
StatePublished - Dec 1987
Externally publishedYes

Fingerprint

Drug Dose Response Relationship
Chlorambucil
Autologous Transplantation
Nervous System Diseases
Bone Marrow Transplantation
Ovarian Neoplasms
Central Nervous System
Carcinoma

ASJC Scopus subject areas

  • Cancer Research
  • Oncology

Cite this

Reversible central nervous system toxicity associated with high-dose chlorambucil in autologous bone marrow transplantation for ovarian carcinoma. / Ciobanu, N.; Runowicz, C.; Gucalp, Rasim A.; Frank, M.; Charuvanki, V.; Kaufman, D.; Wiernik, P. H.

In: Cancer Treatment Reports, Vol. 71, No. 12, 12.1987, p. 1324-1325.

Research output: Contribution to journalArticle

Ciobanu, N. ; Runowicz, C. ; Gucalp, Rasim A. ; Frank, M. ; Charuvanki, V. ; Kaufman, D. ; Wiernik, P. H. / Reversible central nervous system toxicity associated with high-dose chlorambucil in autologous bone marrow transplantation for ovarian carcinoma. In: Cancer Treatment Reports. 1987 ; Vol. 71, No. 12. pp. 1324-1325.
@article{97151ec2e697469d8d1980d5368220a6,
title = "Reversible central nervous system toxicity associated with high-dose chlorambucil in autologous bone marrow transplantation for ovarian carcinoma.",
author = "N. Ciobanu and C. Runowicz and Gucalp, {Rasim A.} and M. Frank and V. Charuvanki and D. Kaufman and Wiernik, {P. H.}",
year = "1987",
month = "12",
language = "English (US)",
volume = "71",
pages = "1324--1325",
journal = "Journal of the National Cancer Institute",
issn = "0027-8874",
publisher = "Oxford University Press",
number = "12",

}

TY - JOUR

T1 - Reversible central nervous system toxicity associated with high-dose chlorambucil in autologous bone marrow transplantation for ovarian carcinoma.

AU - Ciobanu, N.

AU - Runowicz, C.

AU - Gucalp, Rasim A.

AU - Frank, M.

AU - Charuvanki, V.

AU - Kaufman, D.

AU - Wiernik, P. H.

PY - 1987/12

Y1 - 1987/12

UR - http://www.scopus.com/inward/record.url?scp=0023462479&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023462479&partnerID=8YFLogxK

M3 - Article

VL - 71

SP - 1324

EP - 1325

JO - Journal of the National Cancer Institute

JF - Journal of the National Cancer Institute

SN - 0027-8874

IS - 12

ER -